Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2995 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2720385
Abelian Length Categories of Strongly Unbounded Type
Krause H (2014)
International Mathematics Research Notices (24): 6684-6697.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
2014 | Herausgeber Sammelwerk | Veröffentlicht | PUB-ID: 2935629
Autonomy in Language Learning. Tools, tasks and environments
Mynard J, Ludwig C (Eds) (2014)
Faversham, Kent: IATEFL.
PUB
 
2014 | Herausgeber Sammelwerk | Veröffentlicht | PUB-ID: 2935630 PUB
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685255
Das Inklusive am Inklusionsbegriff in den Hilfen zur Erziehung – ein kritischer Problemaufriss
Hopmann B (2014)
Neue Praxis. Zeitschrift für Sozialarbeit, Sozialpädagogik und Sozialpolitik 44(3): 280-294.
PUB
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2723624
The Shock Routine: Economic Crisis and the Nature of Social Policy Responses
van Hooren F, Starke P, Kaasch A (2014)
Journal of European Public 21(4): 605-623.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2723932
Political parties and social policy responses to global economic crisis: Constrained partisanship in mature welfare states
Starke P, Kaasch A, Van Hooren F (2014)
Journal of Social Policy 43(2): 225-246.
PUB | DOI | WoS
 
2014 | Report | PUB-ID: 2703588
Online-Konsultation "Publikationssystem" - Dokumentation und Auswertung
Taubert NC, Schön K (2014)
Berlin: Berlin-Brandenburgische Akademie der Wissenschaften.
PUB | PDF | DOI
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2935356
Wirtschaftskrisen, Austerität und Folgen für Gesundheit
Bozorgmehr K (2014)
In: Global Health. Gesundheit und Gerechtigkeit. Razum O, Zeeb H, Müller O, Jahn A (Eds); Bern: Hans Huber: 75-79.
PUB
 
2014 | Report | Veröffentlicht | PUB-ID: 2724087
Global Social Policy Digest 14.2
Kaasch A, Akparibo R, Balen J, Barnes A, Canonge J, Marijan B, Pellisery S, Saddiq M, Taddese H, Verger A (2014) Global Social Policy; 14.2.
Sage.
PUB | DOI
 
2014 | Report | Veröffentlicht | PUB-ID: 2724086
Global Social Policy Digest 14.3
Kaasch A, Akparibo R, Balen J, Barnes A, Canonge J, Marijan B, Pellisery S, Saddiq M, Taddese H, Verger A (2014) Global Social Policy; 14.3.
Sage.
PUB | DOI
 
2014 | Report | Veröffentlicht | PUB-ID: 2724094
Global Social Policy Digest 14.1
Kaasch A, Akparibo R, Balen J, Barnes A, Canonge J, Farnsworth K, Marijan B, Pellisery S, Saddiq M, Taddese H, Verger A (2014) Global Social Policy; 14.1.
Sage.
PUB | DOI
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2694675
Radial spacing distributions from planar point sets
Baake M, Götze F, Huck C, Jakobi T (2014)
Acta crystallographica. Section A, Foundations and advances 70(Pt 5): 472-482.
PUB | DOI | WoS | PubMed | Europe PMC
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS
Götze F, Zaitsev AY (2014)
The Annals of Probability 42(1): 354-397.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2653420
Distance between conjugate algebraic numbers in clusters
Budarina NV, Götze F (2014)
Mathematical Notes 94(5-6): 816-819.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2701611
LOCAL UNIVERSALITY OF REPULSIVE PARTICLE SYSTEMS AND RANDOM MATRICES
Götze F, Venker M (2014)
The Annals of Probability 42(6): 2207-2242.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690496
Fisher information and convergence to stable laws
Bobkov SG, Chistyakov GP, Götze F (2014)
Bernoulli 20(3): 1620-1646.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2695064
On algebraic points in the plane near smooth curves
Bernik V, Götze F, Kukso O (2014)
Lithuanian Mathematical Journal 54(3): 231-251.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Berry-Esseen bounds in the entropic central limit theorem
Bobkov SG, Chistyakov G, Götze F (2014)
Probability Theory and Related Fields 159(3-4): 435-478.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
Fisher information and the central limit theorem
Bobkov SG, Chistyakov GP, Götze F (2014)
Probability Theory and Related Fields 159(1-2): 1-59.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2014

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung